# SDR YENA2018082730322

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 68,601 hours, 25,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1374,  ROW 3 EMERGENCY EXIT SEAT LIGHT INOPERATIVE.  R & R THE LIGHT IAW AMM 33-51-18. OPS CHECKED GOOD.
